# SDR DALA2023051903989

- Difficulty date: May 18, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 85,507 hours, 11,164 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 DOOR POS DET 1 AND 2 FAULT FLASHED 3-4 TIMES PRIOR TO PUSH BACK, CLEARED ON ITS OWN. CORRECTIVE ACTION: PERFORMED BITE TEST. TEST OK. (4694248)
